# SDR TRAX200701483

- Difficulty date: October 8, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 13,538 hours, 11,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ROW 8 BROKEN.
